AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Statistical Sequential Analysis: Optimal Stopping Rules
A. N. Širjaev
cover
SEARCH THIS BOOK:

Translations of Mathematical Monographs
1973; 174 pp; softcover
Volume: 38
ISBN-10: 0-8218-4463-6
ISBN-13: 978-0-8218-4463-2
List Price: US$94
Member Price: US$75.20
Order Code: MMONO/38.D
[Add Item]
Suggest to a Colleague

Please note that AMS On Demand titles are not returnable.

Table of Contents

  • Markov times and random processes
  • Optimal stopping of Markov random sequences
  • Optimal stopping of Markov random processes
  • Some applications to problems in mathematical statistics
  • Notes
  • Bibliography
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia